About a month ago i had unprotected anal and oral sex with a "friend with benefits". The past two weeks or so i've been getting pains in my stomach and really minor pains in my anal area. The stomach pains feel like my stomach is full of gas that i can't get rid of. Eventually, hours after the pain comes, i am able to release some gas and get rid of most of the pain. This has happened about 4 or 5 times now. Basically i'm worried that i might have some SDT causing these symptoms. What do you think? maybe this is all just some other stomach pain that is just freaking me out? you have been a great help in the past, so anyone who has any information or suggestions please help me! i'm getting worried.
i would get tested but i don't want my parents finding out and i dont know if i have the money to pay for a test myself... so i figured i'd get your opinions first.
According to the data you provided, you might be experiencing an infection of the lower gastrointestinal tract. Whether this infection is caused by the anal intercourse can not be told for sure.
You might want to have a stool culture done that will determine exactly the bacteria that caused the infection and the most useful antibiotic.
If the results are negative, then you might be experiencing irritable bowel syndrome with only minor symptoms. Taking carbo medicinalis (medical charcoal) might decrease the quantity of the gasses. Also, avoid taking food that produces too many gasses when digested.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexually Transmitted Diseases , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.